# SDR SWAA115759

- Difficulty date: August 7, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 54,158 hours, 44,610 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 44051601938
- Part serial: 97012599
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY  -  AT ROTATION, SERIES OF FAILURES, AUDIO FOR AUTO PILOT, A/P LIGHTS, YAW DAMPER ILLUMINATED, MACH TRIM FAIL, AND SMOKE REPORTED BY FLIGHT ATTENDANTS.  REMOVED AND REPLACED FSAU, FCC'B, LRRA-1, AND MCP IAW MM.
